# SDR ASAA2018060925010

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 37,872 hours, 11,374 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENG BITE TEST SHOWS ECONOMIC FAULT 77-20872THE TOP LEFT EGT SIGNAL IS OUT OF RANGE (T495S4). GROUNDED - YES. PERFORMED EEC FAULT HISTORY BITE TEST IAW AMM 73-21-00. FOUND NO FAULTS. NO CURRENT FAULT SHOW. T49.5 PROBE SENSOR DATA IS AS FOLLOWS. T495S1-147.05, S2-92.37, S3- 93.46, S4-150.07. THIS CLEARS PLT DEFERRAL.
